MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01764-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a neurovascular procedure performed by dr.(b)(6), a zebra was used via a 7f slender introducer sheath.After selection of the right internal carotid artery and removal of a 5f sim2 cook catheter, the adjunctive devices (vecta 46, v17, and synchro) were advanced through the zebra catheter, a fracture was observed at the distal segment.A 0.035" glidewire would not pass through the fractured region.The zebra catheter was gently withdrawn from the patient; the shaft remained attached during removal, but completely separated after exiting the sheath.At the time of this report, q'apel medical has not received the device for evaluation.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key24480527
Report Number3015614-2026-00011
Device Sequence Number10308233
Product Code DQY
UDI-Device Identifier00857545008233
UDI-Public00857545008233
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01764-01
Device Catalogue NumberAC7087-095-20-B
Device Lot NumberFG250925D-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown